# SDR SWIA202511260505

- Difficulty date: May 5, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL HANDLE HOUSING IS CHAFED.  (C-CHECK)  REMOVED AND INSTALLED NEW SERVICE DOOR EXTERNAL HOUSING IAW SRM 51-42-06-001-001-A01 AND DWG CC670-38103, REV-C, COMPLIED WITH 51-900-1002-SKY
